Osaka Journal of Mathematics

On locally finite iterative higher derivations

Yoshikazu Nakai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 15, Number 3 (1978), 655-662.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200771581

Mathematical Reviews number (MathSciNet)
MR510503

Zentralblatt MATH identifier
0393.13007

Subjects
Primary: 13B10: Morphisms
Secondary: 14M20: Rational and unirational varieties [See also 14E08]

Citation

Nakai, Yoshikazu. On locally finite iterative higher derivations. Osaka J. Math. 15 (1978), no. 3, 655--662. https://projecteuclid.org/euclid.ojm/1200771581


Export citation